I had a 4 week break from tamoxifen whilst I had risk reducing mx & my sweats got much worse, I also broke out in terrible spots!! I'm back on it again and sweats have subsided. I was peri menopausal before diagnosis & am now convinced tamoxifen is moderating some of my symptoms!! You are not the only one!
I have been on and off tamoxifen and letrozole since 2006 but was taken off all hormone therapy last month when i started treatment for TNBC lung mets... (Also prev had Er+ Bc hence hormones).
My flushes have gone mental compared to what they were on treatment... I always had bad flushes during chemo but put that down to the effects on my ovaries and also when having my hysterectomy again put down to the effects of getting my ovaries whipped out... However I'm on a new treatment which doesn't affect ovarian function and my flushes have gone a bit crazy.... Where i used to have a couple of mild ones a day that i barely noticed them to now having raging ones with sweat running down my back and waking me up in the night.
My hair is also becoming finer... From having to shave my prickly underarms every couple of days to downy fluff not even worth the hassle... What is happening?
Anybody else experience this kinda reverse hormone effects? Or am i just a freak of nature?
Yeah maybe don't bother answering that last question LOL